MathSciNet Relay Station
MathSciNet bibliographic data
MR2578116 (2011a:30051) 30C45 (33C20)
Srivastava, H. M.; Li, Shu-Hai; Tang, Huo Certain classes of $k$-uniformly close-to-convex functions and other related functions defined by using the Dziok-Srivastava operator. Bull. Math. Anal. Appl. 1 (2009), no. 3, 49–63.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement